# SDR DALA2016061504790

- Difficulty date: June 14, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL SPOTS ON ENTRY WAY FLOOR SUPPORT UPPER SURFACE BS 1664-1681 INBD OF R4 THRESHOLD.  EVALUATED MAIN CABIN FLOOR SUPPORT, STA 1664-1681 FOUND TO BE 100 PERCENT MATERIAL LOSS AND IS BEYOND LIMITS IAW SRM 53-00-51.  LOCATED DRILLED AND DEBURRED NEW FLOOR SUPPORT, PN 146N5246U6, PO 664DN-00041 IAW DWG 146N5230, REV: D. INSTALLED NEW FLOOR SUPPORT, STA 1664-1681 IAW SRM 51-40-02 AND DWG 146N5230, REV: D.
